A male asked:
Disclaimer

Had a coronary angiography 6 days ago. Itchy rash right upper abdomen still present. Should I be concerned?

1 doctor answer
Dr. Ira Friedlander
41 years experience in Cardiac Electrophysiology
Probably not.: It is probably a delayed reaction to the cleansing solutions used to clean the groin and surrounding area (abdomen) before the procedure. Wash the affected area with gentle soap and water. Use Benedryl OTC if the itching is severe. This will probably resolve in a few more days.
Answered on Dec 20, 2017
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A female asked:
Dr. Harold Fields
60 years experience in Family Medicine
Rash: See your doctor for a definitive answer. Good Luck
A member asked:
Dr. Corey Clay
9 years experience in Allergy and Immunology
Probably not: would expect resolution in a day or two. benign and transient rash is typical side effect (although it may be unrelated) and does not indicate allerg ... Read More
A 29-year-old female asked:
Dr. Morris Westfried
45 years experience in Dermatology
See Docotors: It is impossible to tell form description. It could be infection, allergy etc.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month